# SDR YENA2024031400417

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 1,798 hours, 261 cycles
- Engine: Iae PW1133GAJM
- Engine time: 1,798 hours, 261 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 70645A020001
- Part serial: 7064503236
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,913 hours, 3,572 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) 'ON TAKEOFF THRUST REDUCTION AFTER ENG1 BLEED OCCURED. SUCCESSFULLY RESET WITH QRH PROCEDURE; REMOVED AND REPLACED HP VALVE ON ENG#1 PER AMM 36-11-51. FUNCTIONAL AND ECAM LEAK CHECK NORMAL.'
